# SDR SWAA082152

- Difficulty date: April 20, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 58,001 hours, 51,230 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Part number: 65446916
- Part serial: 1131
- Condition: Faulty
- Location: Nlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DROPS OUT OF WHEEL WELL WHEN GEAR SELECTED TO OFF POSITION.  REMOVED AND REPLACED NLG UPLOCK ACTUATOR AND NLG PRIORITY VALVE PER MM.
